MAUDE Adverse Event Report: Medacta International SA Mectacer Biolox Delta Femoral Ball Head; MECTACER Head Biolox Delta dia.32 12/14-M

Medacta International SA Mectacer Biolox Delta Femoral Ball Head; MECTACER Head Biolox Delta dia.32 12/14-M
Model Number 01.29.205
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Implant Pain (4561)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent primary hip surgery on (b)(6) 2024.Prior to the primary surgery, the patient had sustained a pelvic fracture, which had already healed.Two years and four months after the primary surgery, the patient experienced an anterior dislocation.An open revision was considered but was ultimately deemed unnecessary, as the surgeon successfully performed a closed reduction.No implant components were exchanged.To date, no further dislocation or other related event has been reported.
 
Additional Manufacturer Narrative
Batch review performed on 12 aug 2026 ball heads: mectacer 01.29.205 mectacer head biolox delta dia.32 12/14-m (k112115) lot 2338625: (b)(4) items manufactured and released on 11-oct-2023.Expiration date: 2028-sept-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Liner: mpact 01.32.3239hct flat pe hc liner d 32/c (k103721) lot.2309697: (b)(4) items manufactured and released on 13-jun-2023.Expiration date: 2028-may-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
Mectacer Biolox Delta Femoral Ball Head
Common Device Name
MECTACER Head Biolox Delta dia.32 12/14-M
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692267
Report Number3005180920-2026-00888
Device Sequence Number5927838
Product Code LZO
UDI-Device Identifier07630030809163
UDI-Public07630030809163
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.205
Device Lot Number2338625
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown